Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Marplan survey

Posted by Elizabeth on December 4, 1999, at 9:58:07

In reply to Re: Marplan survey, posted by Judy on December 3, 1999, at 9:44:30

> My conclusions for you: I think you need to increase your dose upwards of 40 mg/day. We *know* you won't suffer sexual dysfunction!

I hate to tell you, but it looks like this is the one drug that does that to me! Time to ask my doc for some Buspar or something, I guess.

> If you're not prone to edema, that probably won't be a problem so I don't think you'll find weight gain to be a problem.

It seems okay so far. I'm losing some of the weight I gained on nortriptyline.

> Myoclonus? Who knows - but maybe there is something you can take to counteract that if it becomes troublesome.

I wonder about vitamin B6 for this. Tried it?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:16105